# SDR 04FDEA02676

- Difficulty date: September 14, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10F
- Aircraft serial: 47805
- Aircraft time: 65,466 hours, 28,949 cycles
- Engine: Ge CF66D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

AFTER T/O AT 800 FT,  HAD FLAP DISAGREE LIGHT ILLUMINATE  . RUN RED TABS AND THE LIGHT DID NOT GO OUT.  DUMPED  APPROX. 20K OF FUEL. FLAPS EXTENDED THE LIGHT GOES OUT.   THERE WERE NO ABNORMAL FLT CHARACTERISTICS WITH FLAPS CYCLING OR EXTENDED.  T/S PER TAFI 27-50-00 H-VOLTAGE CHECKS AT TERMINALS S3-12 AND S3-43 ARE NORMAL, TAFI POINTS AT FLAP POS. INDICATOR. MEL: A/C RELEASED FOR SERVICE PER MEL/CDL: 27-06-01 CATEGORY: C EXPIRATION: 24SEP04 MEL 27-06-01: INBD FLAP DISAGREE FLAG - INOP. VERIFY AND RECORD IN AML/EAML FLAP OPERATION AND SYMMETRY PRIOR TO EACH DEPARTURE.
